Is imatrex ok? my Doc. prescribed them both at the same time but after reading the interactions I'm a bit nervous. Thanks!
My first 2 weeks on Lexapro 10mg. Feel good but getting headaches and want to take an imatrex?
- 4 Mar 2015 by pnkfade
- 10 March 2015
- imitrex, lexapro, migraine, headache, cluster headaches, generalized anxiety disorder, major depressive disorder, interaction, nervous, prescription
The interaction can cause a rare condition called serotonin syndrome, but your doctor should know this and adjusted the dosages accordingly. Being aware of the symptoms of this condition and reporting any symptoms to the prescribing doctor would be appropriate. Otherwise, follow your doctor's instructions. Mild headaches when first starting an antidepressant like Lexapro is not unusual. It will subside. If the headaches are actually migraines, then taking the medication your doctor prescribed is ok.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2012 • 5 answers
Updated 4 Jan 2012 • 3 answers
Updated 29 Apr 2015 • 12 answers
Updated 20 Apr 2014 • 3 answers
Updated 12 Sep 2018 • 1 answer